RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 144, Number 1, Pages 94–101 (Mi tmf1835)  

This article is cited in 4 scientific papers (total in 4 papers)

Integrable Deformations of Algebraic Curves

Y. Kodamaa, B. G. Konopelchenkob, L. Martínez Alonsoc

a Ohio State University
b Lecce University
c Universidad Complutense, Departamento de Fisica Teorica II

Abstract: We present a general scheme for determining and studying integrable deformations of algebraic curves, based on the use of Lenard relations. We emphasize the use of several types of dynamical variables: branches, power sums, and potentials.

Keywords: algebraic curves, integrable systems, Lenard relations

DOI: https://doi.org/10.4213/tmf1835

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 144:1, 961–967

Bibliographic databases:


Citation: Y. Kodama, B. G. Konopelchenko, L. Martínez Alonso, “Integrable Deformations of Algebraic Curves”, TMF, 144:1 (2005), 94–101; Theoret. and Math. Phys., 144:1 (2005), 961–967

Citation in format AMSBIB
\Bibitem{KodKonMar05}
\by Y.~Kodama, B.~G.~Konopelchenko, L.~Mart{\'\i}nez Alonso
\paper Integrable Deformations of Algebraic Curves
\jour TMF
\yr 2005
\vol 144
\issue 1
\pages 94--101
\mathnet{http://mi.mathnet.ru/tmf1835}
\crossref{https://doi.org/10.4213/tmf1835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2194263}
\zmath{https://zbmath.org/?q=an:1178.37079}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...144..961K}
\elib{http://elibrary.ru/item.asp?id=17702860}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 144
\issue 1
\pages 961--967
\crossref{https://doi.org/10.1007/s11232-005-0123-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231408800011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1835
  • https://doi.org/10.4213/tmf1835
  • http://mi.mathnet.ru/eng/tmf/v144/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konopelchenko B, Alonso LM, Medina E, “A classification of integrable quasiclassical deformations of algebraic curves”, Journal of Physics A-Mathematical and General, 39:36 (2006), 11231–11246  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. B. G. Konopelchenko, L. Martínez Alonso, E. Medina, “Integrable semiclassical deformations of general algebraic curves and associated conservation laws”, Theoret. and Math. Phys., 151:3 (2007), 820–830  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kanehisa Takasaki, “Auxiliary Linear Problem, Difference Fay Identities and Dispersionless Limit of Pfaff–Toda Hierarchy”, SIGMA, 5 (2009), 109, 34 pp.  mathnet  crossref  zmath
    4. Takasaki K., “Differential Fay Identities and Auxiliary Linear Problem of Integrable Hierarchies”, Exploring New Structures and Natural Constructions in Mathematical Physics, Advanced Studies in Pure Mathematics, 61, ed. Hasegawa K. Hayashi T. Hosono S. Yamada Y., Math Soc Japan, 2011, 387–441  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:288
    Full text:103
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019